# SDR FOTR2019813689

- Difficulty date: November 20, 2010
- Submitted: November 20, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1070-1010, SEAT TRACK LBL 48 IS CORRODED. REMOVED CORROSION ON UPPER FLANGE OF LBL 48, SEAT TRACK  SECTION EVALUATED ARE FOUND AREA TO BE OUT OF LIMITS. REMOVED SEAT TRACK SECTION FROM BS 1010-1130 LBL48. FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792-7178-T6511, APPROX DIM 127" X 8" INSTALLED NEW SEAT TRACK SECTION AT LBL48, FROM BS 1010-1130 IAW SRM 51-10-6, SRM 53-10-1 FIG 3, SRM 51-30-2, SRM 53-10-12 FIG 1, SRM 51-10-2 AND SRM 51-30-2.
